# SDR CA040614005

- Difficulty date: June 12, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Doug C-54
- Engine: Pwa R20007M2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: 153084
- Condition: Inoperative
- Location: Oil Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE PILOTS NOTICED A DROP IN OIL QUANTITY ON THE NR 2 ENGINE.  THE ENGINE WAS SHUTDOWN AND PROPELLER FEATHERED. MAINTENANCE WAS CONTACTED AT ARRIVAL, THE OIL DRAIN TUBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
